# SDR MASA200601046

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 19,187 hours, 14,023 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6152 PHX - FLAPS FAIL CAUTION MESSAGE.  MX C/W PART A.  OP'S CHECK GOOD.
